Affordable Access

Access to the full text

A virtual element method for a biharmonic Steklov eigenvalue problem

Authors
  • Monzón, Gabriel
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Feb 15, 2019
Volume
10
Issue
4
Pages
325–337
Identifiers
DOI: 10.1515/apam-2018-0072
Source
De Gruyter
Keywords
License
Yellow

Abstract

We propose a finite element approximation for a fourth-order Steklov eigenvalue problem by means of the virtual elements. In this setting we derive error estimates for the eigenvalues and eigenfunctions under standard assumptions on the domain.

Report this publication

Statistics

Seen <100 times